# SDR YENA2024013000191

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 89 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: [CPCP FINDING] CORROSION IN SHEARCLIP AT FR 89 & STGR 28L-27L AT AFT CARGO COMPARTMENT;  (RESOLVED ON W/O: 1267464 TASKCARD: NR-00056) REF TOMEX WO 2452, NRC 00298,  CORROSION IN SHEARCLIP AT FR 89 & STGR 28L-27L AT AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT OF LIMITS THEREFORE WAS REPLACED PER EMB190 SRM 51-12-01, SRM 51-10-03, SRM 51-75-16, SRM 51-41-02 AND SRM 51-43-03.
